Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 946893, 21 pages
http://dx.doi.org/10.1155/2012/946893
Research Article

An Interior Point Method for Solving Semidefinite Programs Using Cutting Planes and Weighted Analytic Centers

1Department of Computer Science and Engineering, University of Minnesota, Minneapolis, MN 55455, USA
2Department of Mathematics and Statistics, Northern Arizona University, Flagstaff, Arizona 86011-5717, USA

Received 11 October 2011; Revised 10 May 2012; Accepted 24 May 2012

Academic Editor: James Buchanan

Copyright © 2012 John Machacek and Shafiu Jibrin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John Machacek and Shafiu Jibrin, “An Interior Point Method for Solving Semidefinite Programs Using Cutting Planes and Weighted Analytic Centers,” Journal of Applied Mathematics, vol. 2012, Article ID 946893, 21 pages, 2012. doi:10.1155/2012/946893